Log In or Register to Join The Conversation!
  • Faith changed their profile picture 3 years ago

  • Faith changed their profile picture 3 years ago

  • Yes I tried it all. I have a lot of fatigue as well.  I need my two naps a day. You mentioned it affecting your quality of life and I completely get that. People often look at me, as I’m sure they look at you, and say “You don’t look sick”, but underneath our physical appearance we’re dealing with just trying to get around, and trying to make it…[Read more]

  • Hey Cassie,

    Well, this is the most extreme symptom I have. I have a bunch of large lesions on my spinal cord and cerebellum which cause intense dizziness on a daily basis. Over the past 4 years my drs have tried every prescription medication there is to combat this ,but none have worked.

    The only thing that helps me is gravol. Which I literally…[Read more]

  • Faith replied to the topic I’m About to Start Ocrevus… in the forum MS Drugs 3 years ago

    I really appreciate all of your input. I’m having a very difficult time deciding whether to start this treatment based on everything I’ve researched. So thanks so much for taking the time to weigh in on this. If anyone else has any experience on this drug , your input would be much appreciated:)

  • Faith changed their profile picture 3 years ago

  • Hi guys,

    I’m supposed to be starting Ocrevus in a few weeks, and I’m so conflicted. I’ve been doing so much research about the possible long term side effects as well as the infusion reactions. Can anyone on Ocrevus fill me in how how they’re doing?

    Thanks so much,

    Faith

  • Faith became a registered member 3 years ago

Copyright © 2017-2021 All rights reserved.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account